It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

Withdrawal and exercise: Questions


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-13-2014, 07:31 AM   #1
JTN3556
Newbie
(male)
 
Join Date: Apr 2014
Location: Washington, DC
Posts: 1
JTN3556 HB User
Withdrawal and exercise: Questions

Hello I've just discovered this site. I finished tapering off of Klonopin three months ago today and I have found it extraordinarily difficult to get back into shape after being waylayed for a few months by knee surgery. I sweat profusely now and I can only play a few games before I become so tired that I have to stop. My heart races, I sometimes feel dizzy and my playing partners day I look like I am about to have a heart attack. Perhaps I am just getting old but it feels like there are other things involved. Could the withdrawal be among them?

 
Sponsors Lightbulb
   
Old 04-13-2014, 08:27 AM   #2
lenvegas
Senior Veteran
(male)
 
Join Date: Nov 2012
Location: las vegas nevada USA
Posts: 1,737
lenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB Userlenvegas HB User
Re: Withdrawal and exercise: Questions

Hi, it depends......how long were you taking Klonopin? If it was long term then your withdrawal symptoms can certainly last for months and couple that with your inactivity and you have the perfect recipe for a hodgepodge of symptoms including sweating, dizziness and heart palpitations. When you start to get back to a cardio/aerobic program you will start to feel better as the endorphins released in the brain during exercise will help stabilize your brain chemistry and help eradicate all the symptoms you are presently going through. Good luck with this,......

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!